2 doctors weighed in:

I have vessels in my hands that pop and bruise for no reason should I be worried?

2 doctors weighed in
Dr. John Eidt
Surgery - Vascular

In brief: Fragility

As we age, our skin and blood vessels become more fragile, and are subject to bleeding with minor trauma.
Medications like Aspirin can increase the risk of bruising. If the bruises only occur in one hand, and not the other, it would be appropriate to be examined.

In brief: Fragility

As we age, our skin and blood vessels become more fragile, and are subject to bleeding with minor trauma.
Medications like Aspirin can increase the risk of bruising. If the bruises only occur in one hand, and not the other, it would be appropriate to be examined.
Dr. John Eidt
Dr. John Eidt
Thank
Dr. Alan Ali
Psychiatry

In brief: Vessels

Wondering if u r on medications such as blood thinners?.

In brief: Vessels

Wondering if u r on medications such as blood thinners?.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors